# SDR AALA20011237

- Difficulty date: June 1, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Condition: Damaged
- Location: Fs 693
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND WEB UNDER RIGHT FLOORBOARD SUPPORT DAMAGED AT STATION 693.  REPAIRED WEB PER AARD 53-10-00-24.  (M)
